Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 1, 2012, 7:20 PM EDT for Washington County, Maryland; Berkeley County, Jefferson County, West Virginia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 7:20 PM EDT (23:20 UTC)
- Expired
- Jun 1, 2012, 8:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Washington County, MD, Berkeley County, WV, Jefferson County, WV
The radar
The Sterling radar (KLWX), 65 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:42 PM EDT | TSTM WND DMG | Hagerstown, MD | A TREE WAS DOWN IN HAGERSTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:28 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477 WUUS51 KLWX 012320 SVRLWX MDC043-WVC003-037-020000- /O.NEW.KLWX.SV.W.0067.120601T2320Z-120602T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 720 PM EDT FRI JUN 1 2012 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN WASHINGTON COUNTY IN NORTH CENTRAL MARYLAND... NORTHERN JEFFERSON COUNTY IN THE PANHANDLE OF WEST VIRGINIA... EASTERN BERKELEY COUNTY IN THE PANHANDLE OF WEST VIRGINIA... * UNTIL 800 PM EDT * AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WILLIAMSPORT TO INWOOD...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WILLIAMSPORT... LONG MEADOW... HAGERSTOWN... SHEPHERDSTOWN... BOONSBORO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3937 7770 3934 7810 3972 7796 3972 7753 TIME...MOT...LOC 2320Z 269DEG 22KT 3969 7785 3937 7798 $$ HTS
1 follow-up statement
099 WWUS51 KLWX 012343 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 743 PM EDT FRI JUN 1 2012 MDC043-WVC003-037-020000- /O.CON.KLWX.SV.W.0067.000000T0000Z-120602T0000Z/ WASHINGTON MD-JEFFERSON WV-BERKELEY WV- 743 PM EDT FRI JUN 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR BERKELEY...JEFFERSON AND WASHINGTON COUNTIES... AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LONG MEADOW TO SHEPHERDSTOWN...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LEITERSBURG... CHEWSVILLE... KEEDYSVILLE... ANTIETAM... RINGGOLD... CAVETOWN... SMITHSBURG... BOONSBORO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. && LAT...LON 3937 7770 3937 7793 3972 7781 3972 7753 TIME...MOT...LOC 2343Z 269DEG 22KT 3969 7767 3937 7780 $$ KRAMAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:28 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 1, 2:28 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 228 PM EDT FRI JUN 1 2012 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC THIS EVENING AND OVERNIGHT. THIS SYSTEM WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH SEVERE WEATHER LIKELY. AN UPPER TROUGH WILL MOVE ACROSS THE EASTERN STATES SATURDAY AND PERSIST ALONG THE EASTERN SEABOARD THROUGH THE MIDDLE PART OF NEXT WEEK. THIS WILL MAINTAIN AN A SOMEWHAT UNSETTLED PATTERN SUNDAY THROUGH THE MIDDLE PART OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... COMPLICATED SYNOPTIC PATTERN THIS AFTERNOON. LOW PRESSURE CENTER CURRENTLY LOCATED OVER THE SOUTHERN GREAT LAKES...WITH A STRONG COLD FRONT STRETCHING SOUTHWARD TO THE DEEP SOUTH. A WARM FRONT IS DRAPED ACROSS THE MASON DIXON LINE. MULTICELLULAR CLUSTERS HAVE DEVELOPED IN THE WARM SECTOR AHEAD OF THE COLD FRONT THIS AFTERNOON. IN ADDITION...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE APPROACHING COLD FRONT. NICE INVERTED V MODIFIED SOUNDING SHOWS THE POTENTIAL FOR DAMAGING WIND GUSTS WITH ANY CONVECTION THAT DEVELOPS. TORNADOES WILL BE POSSIBLE IN THE ACTIVITY AHEAD OF THE FRONT AND ALONG THE QLCS LINE ALONG THE COLD FRONT THIS EVENING. QLCS FEATURES ARE CLIMATOLOGICAL LY FAVORED EAST OF THE BLUE RIDGE...AND ONLY MINIMAL INSTABILITY IS NECESSARY. SO...STRONG/SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EVEN WITH THE LOSS OF HEATING. THE QLCS LINE ALONG THE FRONTAL BOUNDARY SHOULD BEGIN IMPACTING THE WESTERN CWFA AROUND 5 TO 6 PM...CROSSING THE BLUE RIDGE AROUND 7 TO 8 PM...AND FINALLY EAST OF THE CWFA BETWEEN 10 AND MIDNIGHT. THE MULTICELLULAR CONVECTION AHEAD OF THE FRONT CONTINUES TO FILL IN EAST OF THE BLUE RIDGE THIS AFTERNOON. PWATS HAVE DOUBLED FROM LAST NIGHTS SOUNDING TO AROUND 1.5 INCHES. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. WITH ACTIVITY EXPECTED ALONG THE PRE-FRONTAL TROUGH AND THE COLD FRONT...FLASH FLOODING WILL BE POSSIBLE WHERE STORMS REPEATEDLY MOVE ACROSS. IN ADDITION...AREAS THAT HAVE RECEIVED HEAVY RAINFALL IN THE LAST WEEK OR SO...IE DC...PRINCE WILLIAM...WESTERN MARYLAND AND PORTIONS OF THE WEST VIRGINIA PANHANDLE WILL BE EVEN MORE SUSCEPTIBLE TO FLASH FLOODING. PRECIP WILL END FROM WEST TO EAST AFTER MIDNIGHT IN MOST LOCALES...BUT MAY HANG ON ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY THROUGH MORNING AS THE COLD FRONT SLOWS DOWN. && .SHORT TERM /SATURDAY THROUGH SATURDAY/... SATURDAY...SFC HIGH PRESSURE BRIEFLY BUILDS EAST ACROSS THE MID ATLANTIC IN THE WAKE OF THE COLD FRONT. EXPECT WLY WINDS 15 TO 20 MPH. TEMPERATURES RETURN BELOW NORMAL WITH MID 70S AND MOSTLY SUNNY SKIES FOR SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... AN UPPER TROUGH SETS UP ACROSS THE ERN CONUS SATURDAY NIGHT AND PERSISTS AT LEAST INTO THE MIDDLE PART OF NEXT WEEK. SHORTWAVES ARE EXPECTED TO CROSS THE REGION THROUGH EARLY NEXT WEEK THOUGH CONFIDENCE IS LOW ENOUGH TO NOT WARRANT BETTER THAN LOW CHANCE POPS. DETAILS ON THE IMPACTS OF THIS COMPLEX PATTERN WILL STILL NOT BE AVAILABLE FOR PROBABLY A COUPLE MORE DAYS. THROUGH THE EXTENDED...EXPECT TEMPERATURES TO REMAIN NEAR OR JUST BELOW NORMAL WITH EITHER CLOUDS OR COOLER CANADIAN SOURCED AIR ACROSS THE REGION. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MVFR/IFR CONDITIONS EXPECTED THIS AFTERNOON AND EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE NORTHEAST ACROSS THE MID ATLANTIC. SOME STORMS ARE CAPABLE OF 60 KT AND GREATER WINDS... LARGE HAIL...AND ISOLATED TORNADOES. AN ADDITIONAL LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS THE REGION EARLY THIS EVENING WITH 1-2 HRS OF IFR CONDITIONS POSSIBLE. COLD FRONT WILL CROSS THE REGION TONIGHT AND WINDS WILL SHIFT TO THE NORTHWEST AT 5-10 KNOTS OVERNIGHT. HIGH PRESSURE BRIEFLY RETURNS FOR SATURDAY WITH WLY FLOW 15 KT WITH GUSTS AS HIGH AS 20 KT. A SEMI-ACTIVE WEATHER PATTERN CAN THEN BE EXPECTED SUNDAY INTO NEXT WEEK AS AN UPPER TROUGH PERSISTS ACROSS THE ERN CONUS. && .MARINE... STRONG COLD FRONT WILL MOVE THROUGH THE WATERS OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT HOURS. TORNADO WATCH IN EFFECT UNTIL 9 PM. NO CHANGES TO THE SMALL CRAFT ADVISORY NEEDED. WINDS WILL SHIFT AROUND TO THE WEST BEHIND THE FRONT TOWARDS DAWN. WLY FLOW EXPECTED TO REMAIN BELOW 18 KT ON SATURDAY SO NO SMALL CRAFT ADVISORY AS OF THIS TIME. A SEMI-ACTIVE WEATHER PATTERN IS THEN SUNDAY INTO NEXT WEEK UNDER AN UPPER TROUGH. && .TIDES/COASTAL FLOODING... LESSER PREFERRED HIGH TIDE THIS EVENING WILL BE CLOSE BUT EXPECTED BELOW MINOR CRITERIA AT SENSITIVE LOCATIONS. HOWEVER...THE EARLY MORNING PREFERRED HIGH TIDE WILL PROBABLY EXCEED MINOR AT SENSITIVE LOCATIONS. THE COLD FRONT WILL BE COMING THROUGH LATE TONIGHT...SO THAT MAY DISRUPT THE INCREASE IN WATER LEVELS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ530>543. && LISTEMAA/SHEFFIELD/JACKSON
Hazardous weather outlook, Jun 1, 6:10 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 610 PM EDT FRI JUN 1 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 021030- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 610 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 900 PM EDT. IN ADDITION TO ONGOING THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL DEVELOP ALONG A STRONG COLD FRONT AND MOVE THROUGH THE METROPOLITAN AREAS BETWEEN 7 PM AND MIDNIGHT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY THROUGH TONIGHT. A COASTAL FLOOD ADVISORY HAS BEEN ISSUED UNTIL 900 PM EDT FOR THE SHORES OF THE UPPER TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE WATERS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-021030- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 610 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 900 PM EDT. A LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A STRONG COLD FRONT AND MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE. KONARIK
In the hours before
Local storm report, Jun 1, 6:09 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
609 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG BENSON 39.50N 76.38W
06/01/2012 HARFORD MD TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&
EVENT NUMBER LWX1200202
BJLLocal storm report, Jun 1, 6:15 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
615 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FUNNEL CLOUD SEVERN 39.14N 76.69W
06/01/2012 ANNE ARUNDEL MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1200203
BJLLocal storm report, Jun 1, 6:23 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
623 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG FORK 39.47N 76.45W
06/01/2012 BALTIMORE MD DEPT OF HIGHWAYS
A TREE WAS DOWN ON MARYLAND 147 AND BETWEEN GLEN ARM
AND FORT ROAD.
&&
EVENT NUMBER LWX1200204
BJLLocal storm report, Jun 1, 6:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLASH FLOOD 1 WNW FALLS CHURCH 38.89N 77.20W
06/01/2012 FAIRFAX VA NWS EMPLOYEE
ONE FOOT OF RUNNING WATER OVER SHREVE ROAD AT
WASHINGTON AND OLD DOMINION TRAIL.
&&
EVENT NUMBER LWX1200205
LEELocal storm report, Jun 1, 7:09 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
709 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 1 SE RIDGELEY 39.63N 78.76W
06/01/2012 ALLEGANY MD 911 CALL CENTER
TREES DOWN SOUTH STREET AT FRANKS LANE.
&&
EVENT NUMBER LWX1200206
LEELocal storm report, Jun 1, 7:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
713 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG RIDGELEY 39.65N 78.78W
06/01/2012 ALLEGANY MD 911 CALL CENTER
TREES DOWN AT ROBBINS TERRACE.
&&
EVENT NUMBER LWX1200207
LEEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:47 PM EDT | Special Weather Statement | LWX | Montgomery | 43 min |
| Jun 1, 1:49 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 41 min |
| Jun 1, 2:05 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 40 min |
| Jun 1, 2:16 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 29 min |
| Jun 1, 2:19 PM EDT | Tornado Warning | LWX | Montgomery | 26 min |
| Jun 1, 2:35 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 25 min |
| Jun 1, 2:38 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Howard, Montgomery | 52 min |
| Jun 1, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 46 min |
| Jun 1, 2:54 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 66 min |
| Jun 1, 2:54 PM EDT | Tornado Warning | LWX | Carroll | 51 min |
| Jun 1, 3:06 PM EDT | Tornado Warning | LWX | Carroll, Howard, Montgomery | 24 min |
| Jun 1, 3:18 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 6 hr |
| Jun 1, 3:23 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 52 min |
| Jun 1, 3:30 PM EDT | Tornado Warning | LWX | Baltimore, Carroll, Harford | 45 min |
| Jun 1, 3:40 PM EDT | Flash Flood Watch | LWX | Allegany, Baltimore, Carroll, Frederick, Prince George's, Washington and 1 more | 8 hr |
| Jun 1, 3:47 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 43 min |
| Jun 1, 4:07 PM EDT | Flash Flood Warning | LWX | Baltimore, Carroll | 6 hr |
| Jun 1, 4:12 PM EDT | Tornado Warning | LWX | Charles, Prince George's | 33 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 32 min |
| Jun 1, 4:22 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll | 23 min |
| Jun 1, 4:24 PM EDT | Tornado Warning | LWX | Baltimore, Carroll | 36 min |
| Jun 1, 4:29 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 46 min |
| Jun 1, 4:31 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, Howard | 29 min |
| Jun 1, 4:43 PM EDT | Tornado Warning | LWX | Prince George's | 32 min |
| Jun 1, 4:46 PM EDT | Severe Thunderstorm Warning | LWX | Saint Mary's | 44 min |
| Jun 1, 4:49 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 41 min |
| Jun 1, 4:51 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 39 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 38 min |
| Jun 1, 5:23 PM EDT | Tornado Warning | LWX | Anne Arundel, Howard, Prince George's | 37 min |
| Jun 1, 5:28 PM EDT | Tornado Warning | LWX | Frederick | 32 min |
| Jun 1, 5:32 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 6 hr |
| Jun 1, 5:36 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jun 1, 5:49 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 41 min |
| Jun 1, 5:56 PM EDT | Tornado Warning | LWX | Harford | 34 min |
| Jun 1, 5:56 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, Howard | 23 min |
| Jun 1, 6:06 PM EDT | Coastal Flood Advisory | LWX | Prince George's | 2 hr |
| Jun 1, 6:14 PM EDT | Tornado Warning | LWX | Allegany | 31 min |
| Jun 1, 6:16 PM EDT | Flash Flood Warning | LWX | Baltimore, Harford | 6 hr |
| Jun 1, 6:22 PM EDT | Tornado Warning | LWX | Harford | 38 min |
| Jun 1, 6:29 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 46 min |
| Jun 1, 6:35 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, Howard, Montgomery, Prince George's | 5 hr |
| Jun 1, 6:55 PM EDT | Tornado Warning | LWX | Anne Arundel, Howard, Prince George's | 35 min |
| Jun 1, 7:15 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 26 min |
| Jun 1, 7:19 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 26 min |
| Jun 1, 7:29 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 31 min |
| Jun 1, 7:35 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 40 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.